EconPapers    
Economics at your fingertips  
 

Tests non paramétriques optimaux pour le modéle autorégressif d'ordre un

Jean-Marie Dufour () and Marc Hallin ()

Annals of Economics and Statistics, 1987, issue 6-7, 411-434

Abstract: This paper proposes nonparametric inference methods for the first-order autoregressive process. The problem studied is to test any hypothesis stating that the autocorrelation coefficient has a given value . We consider the family of tests based on rank autocorrelations from the model transformed under. Within this class, we derive asymptotically optimal tests against local alternatives, and compute their asymptotic relative efficiencies with respect to several available procedures (parametric and non-parametric).

Date: 1987
References: Add references at CitEc
Citations: Track citations by RSS feed

Downloads: (external link)
http://www.jstor.org/stable/20075663 (text/html)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:adr:anecst:y:1987:i:6-7:p:411-434

Access Statistics for this article

Annals of Economics and Statistics is currently edited by Laurent Linnemer

More articles in Annals of Economics and Statistics from GENES Contact information at EDIRC.
Bibliographic data for series maintained by Laurent Linnemer ().

 
Page updated 2019-10-09
Handle: RePEc:adr:anecst:y:1987:i:6-7:p:411-434